AMS eContent Search Results
Matches for: msc=(33C45) AND publication=(all)
Sort order: Date
     

  
Results: 31 to 60 of 207 found      Go to page: 1 2 3 4 5 > >>

[31] A. I. Aptekarev, A. Draux, V. A. Kalyagin and D. N. Tulyakov. Asymptotics of sharp constants of Markov-Bernstein inequalities in integral norm with Jacobi weight. Proc. Amer. Math. Soc. 143 (2015) 3847-3862. MR 3359576.
Abstract, references, and article information   
View Article: PDF

[32] Stéphane Chrétien and Sébastien Darses. On the spacings between the successive zeros of the Laguerre polynomials. Proc. Amer. Math. Soc. 143 (2015) 4383-4388.
Abstract, references, and article information   
View Article: PDF

[33] Yuan Xu. An integral identity with applications in orthogonal polynomials. Proc. Amer. Math. Soc. 143 (2015) 5253-5263.
Abstract, references, and article information   
View Article: PDF

[34] Victor J. W. Guo, Masao Ishikawa, Hiroyuki Tagawa and Jiang Zeng. A quadratic formula for basic hypergeometric series related to Askey-Wilson polynomials. Proc. Amer. Math. Soc. 143 (2015) 2003-2015.
Abstract, references, and article information   
View Article: PDF

[35] Tom H. Koornwinder and Stefan A. Sauter. The intersection of bivariate orthogonal polynomials on triangle patches. Math. Comp. 84 (2015) 1795-1812.
Abstract, references, and article information   
View Article: PDF

[36] Mourad E. H. Ismail and Plamen Simeonov. Complex Hermite polynomials: Their combinatorics and integral operators. Proc. Amer. Math. Soc. 143 (2015) 1397-1410.
Abstract, references, and article information   
View Article: PDF

[37] J. Morais and I. Cação. Quaternion Zernike spherical polynomials. Math. Comp. 84 (2015) 1317-1337.
Abstract, references, and article information   
View Article: PDF

[38] Heng Huat Chan and Yoshio Tanigawa. A generalization of a Brafman-Bailey type identity. Proc. Amer. Math. Soc. 143 (2015) 185-195.
Abstract, references, and article information   
View Article: PDF

[39] Maxim Derevyagin, Satoshi Tsujimoto, Luc Vinet and Alexei Zhedanov. Bannai-Ito polynomials and dressing chains. Proc. Amer. Math. Soc. 142 (2014) 4191-4206. MR 3266989.
Abstract, references, and article information   
View Article: PDF

[40] K. F. Lee and R. Wong. Asymptotic expansion of the modified Lommel polynomials $h_{n,\nu}(x)$ and their zeros. Proc. Amer. Math. Soc. 142 (2014) 3953-3964.
Abstract, references, and article information   
View Article: PDF

[41] Vincent X. Genest, Luc Vinet and Alexei Zhedanov. The Bannai-Ito polynomials as Racah coefficients of the $sl_{-1}(2)$ algebra. Proc. Amer. Math. Soc. 142 (2014) 1545-1560.
Abstract, references, and article information   
View Article: PDF

[42] Edmundo J. Huertas Cejudo, Francisco Marcellán Español and Héctor Pijeira Cabrera. An electrostatic model for zeros of perturbed Laguerre polynomials. Proc. Amer. Math. Soc. 142 (2014) 1733-1747.
Abstract, references, and article information   
View Article: PDF

[43] Toshiyuki Kobayashi. Special Functions in Minimal Representations. Contemporary Mathematics 610 (2014) 253-266.
Book volume table of contents
View Article: PDF

[44] Antonio J. Durán. Symmetries for Casorati determinants of classical discrete orthogonal polynomials. Proc. Amer. Math. Soc. 142 (2014) 915-930.
Abstract, references, and article information   
View Article: PDF

[45] Ana F. Loureiro, P. Maroni and S. Yakubovich. On a polynomial sequence associated with the Bessel operator. Proc. Amer. Math. Soc. 142 (2014) 467-482.
Abstract, references, and article information   
View Article: PDF

[46] Yevgeniy Kovchegov and Nicholas Michalowski. A class of Markov chains with no spectral gap. Proc. Amer. Math. Soc. 141 (2013) 4317-4326.
Abstract, references, and article information   
View Article: PDF

[47] Hatem A. Fayed and Amir F. Atiya. An evaluation of the integral of the product of the error function and the normal probability density with application to the bivariate normal integral. Math. Comp. 83 (2014) 235-250.
Abstract, references, and article information   
View Article: PDF

[48] A. V. Komlov and S. P. Suetin. An asymptotic formula for polynomials orthonormal with respect to a varying weight. Trans. Moscow Math. Soc. 73 (2012) 139-159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] A. I. Aptekarev and D. N. Tulyakov. Asymptotics of Meixner polynomials and Christoffel--Darboux kernels. Trans. Moscow Math. Soc. 73 (2012) 67-106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Iván Area, Dimitar K. Dimitrov, Eduardo Godoy and Vanessa G. Paschoa. Zeros of classical orthogonal polynomials of a discrete variable. Math. Comp. 82 (2013) 1069-1095.
Abstract, references, and article information   
View Article: PDF

[51] Satoshi Tsujimoto, Luc Vinet and Alexei Zhedanov. Dual $-1$ Hahn polynomials: ``Classical'' polynomials beyond the Leonard duality. Proc. Amer. Math. Soc. 141 (2013) 959-970.
Abstract, references, and article information   
View Article: PDF

[52] Luc Vinet and Alexei Zhedanov. A limit $q=-1$ for the big $q$-Jacobi polynomials. Trans. Amer. Math. Soc. 364 (2012) 5491-5507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] S. Corteel, R. Stanley, D. Stanton and L. Williams. Formulae for Askey-Wilson moments and enumeration of staircase tableaux. Trans. Amer. Math. Soc. 364 (2012) 6009-6037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Plamen Iliev and Paul Terwilliger. The Rahman polynomials and the Lie algebra $\mathfrak{sl}_3(\mathbb{C})$. Trans. Amer. Math. Soc. 364 (2012) 4225-4238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Roberto S. Costas-Santos and Francisco Marcellán Español. The complementary polynomials and the Rodrigues operator of classical orthogonal polynomials. Proc. Amer. Math. Soc. 140 (2012) 3485-3493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Manuel Alfaro and Walter Van Assche. Life and work (so far) of Paco Marcell\'{a}n. Contemporary Mathematics 578 (2012) 1-18.
Book volume table of contents   
View Article: PDF

[57] D. S. Lubinsky. Discrete beta ensembles based on Gauss type quadratures. Contemporary Mathematics 578 (2012) 143-163.
Book volume table of contents   
View Article: PDF

[58] A. I. Aptekarev, J. S. Dehesa, P. Sánchez-Moreno and D. N. Tulyakov. Asymptotics of $L_p$-norms of Hermite polynomials and R\'{e}nyi entropy of Rydberg oscillator states. Contemporary Mathematics 578 (2012) 19-29.
Book volume table of contents   
View Article: PDF

[59] David Gómez-Ullate, Niky Kamran and Robert Milson. On orthogonal polynomials spanning a non-standard flag. Contemporary Mathematics 563 (2012) 51-71.
Book volume table of contents   
View Article: PDF

[60] Jian-Rong Zhou, H. M. Srivastava and Zhi-Gang Wang. Asymptotic distributions of the zeros of a family of hypergeometric polynomials. Proc. Amer. Math. Soc. 140 (2012) 2333-2346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 207 found      Go to page: 1 2 3 4 5 > >>

American Mathematical Society